# SDR ASAA2021101536443

- Difficulty date: October 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 40,639 hours, 14,343 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Part serial: UNK
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND BETWEEN STAB STA. 138.70 TO 147.90 ON R/H H-STAB LOWER SKIN APROX. 1" LONG. CRACK ENDS AND LENGHT MARKED IN RED. GROUNDED - YES. REMOVED DAMAGED AREA OF R/H HORZ STAB LOWER SKIN STA 138.70- STA 147.90 APPROX 1" LONG.PERFORMED HFEC OF DAMAGE REMOVAL AREA AND NO DEFECTS NOTED.FABRICATED REPAIIR FILLER & DOUBLER USING 2024-T3 .071 CLAD PO# 999519.1 & 2024-T3 .100 CLAD PO# 1015924.1INSTALLED REPAIR FILLER AND DOUBLER & FILLET SEALED AND APPLIED FINISH.ALL WORK PERFORMED IAW B737-800 SRM 55-10-01-2R-11.
